# SDR 99UAL900522

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Engine: Pwa PW4090
- System (JASC): 2450 · AC Power Distribution System
- Part: Cables
- Condition: Chafed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE CHECKING INOPERATIVE VIDEO ENTERTAINMENT SYSTEM PROBLEM, FOUND BUFFER BOX NR 2 AND NR 3 CIRCUIT BREAKERS POPPED. ATTEMPTED RESET RESULTED IN SPARKS IN VIDEO CLOSET BEHIND VIDEO EQUIPMENT.  SUBSEQUENT INVESTIGATION UNCOVERED BURNED WIRES AT CONNECTOR P3-D9030, P3-D9032 AND  P3-D9031.  *S/D*  WIRES REPAIRED AND CABLE ASSEMBLY RE-ROUTED AND SECURED WITH CABLE CLAMP.  CHAFING PROTECTION INSTALLED TO PANEL EDGE AND WIRE BUNDLES.  CABLE (P/N'S 17704401, 17704101, 17704601).
